# SDR YENA2019060620298

- Difficulty date: June 2, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 3707
- Aircraft time: 43,087 hours, 14,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR STRUCTURE SUPPORT WEB BTW FR69 TO FR70 AND AT STR 23R OF AFT GALLEY AREA.  REPLACED THE SUPPORT WEB BTW FR69 TO FR 70 AND STR23R AFT GALLET AREA IAW SRM 51-72-11 AND DWG D53474180.
